MathSciNet Relay Station
MathSciNet bibliographic data
MR185464 (32 #2931) 46.80 (42.56)
Taylor, Joseph L. The Shilov boundary of the algebra of measures on a group. Proc. Amer. Math. Soc. 16 1965 941–945.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement